# SDR V0XD20211121001

- Difficulty date: September 29, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670324292
- Condition: None
- Location: Zone 100
- Component: Bombdr
- Component part number: SH670313551S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED IN MAIN AVIONIC COMPARTMENT AT FS 319 TO FS 333 ON STGR 25R. CORRECTIVE ACTION: REPAIRED STGR 25R FROM FS 295 TO FS 333 (P/N: SH670-32429-2) IAW CRJ 900 SRM 53-00-03.
